REAL

Items where Author is "Karapinar, Erdal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Chifu, Cristian and Karapinar, Erdal (2020) On contractions via simulation functions on extended b-metric spaces. Miskolc Mathematical Notes, 21 (1). pp. 127-141. ISSN 1787-2413

Karapinar, Erdal and AYDI, Hassen and Felhi, Abdelbasset and Sahmim, Slah (2018) Hausdorff Metric-Like, generalized Nadler's Fixed Point Theorem on Metric-Like Spaces and application. Miskolc Mathematical Notes, 19 (1). pp. 111-124. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Karapinar, Erdal (2017) Fixed point theorems in uniform space endowed with graph. Miskolc Mathematical Notes, 18 (1). pp. 57-69. ISSN 1787-2405 (print), 1787-2413 (online)

Karapinar, Erdal and Shatanawi, Wasfi and Tas, Kenan (2013) Fixed point theorem on partial metric spaces involving rational expressions. Miskolc Mathematical Notes, 14 (1). pp. 135-142. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Karapinar, Erdal (2011) A note on common fixed point theorems in partial metric spaces. Miskolc Mathematical Notes, 12 (2). pp. 185-191. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Tue Aug 4 08:09:49 2020 CEST.